Study Groupoids by Sheffer stroke
Articles > Article · 2025
Authors: Tuğçe Katican, Tahsin ÖNER, Ahmet HAMAL, Arsham Borumand Saeid
Asian-European Journal of Mathematics, Journal Indexed in ESCI, International, Scopus, 2025, vol 18, pp 1-13
DOI: 10.1142/s1793557125500597
Summary
In this study, we study groupoids by Sheffer stroke. By defining subgroupoids and ideals of a groupoid with Sheffer stroke, it is proved that every ideal of a groupoid with Sheffer stroke is a subgroupoid but the converse is generally not true. Also, a congruence relation is described on the groupoid by means of ideals, and a quotient groupoid with Sheffer stroke is constructed via this congruence. Finally, relationships between Sheffer stroke algebras and this groupoid are presented.